# SDR DALA2024121911831

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION SEAT TRACK -Y765 BTW FR 20 TO FR 21 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 AND FASTENERS LOC. FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0717330)
